RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhdanok, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3
Presentations: 2

Number of views:
This page:415
Abstract pages:1252
Full texts:418
References:133
Associate professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29975
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199833

Publications in Math-Net.Ru
2003
1. A. I. Zhdanok, “Gamma-compactification of measurable spaces”, Sibirsk. Mat. Zh., 44:3 (2003),  587–605  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 463–476  isi
2002
2. A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. II”, Mat. Tr., 5:1 (2002),  46–65  mathnet  mathscinet  zmath; Siberian Adv. Math., 13:2 (2003), 108–125
2001
3. A. I. Zhdanok, “Finitely Additive Measures in the Ergodic Theory of Markov Chains. I”, Mat. Tr., 4:2 (2001),  53–95  mathnet  mathscinet  zmath; Siberian Adv. Math., 13:1 (2003), 87–125

1988
4. A. I. Zhdanok, “All-Union School-Seminar on Ergodic Theory of Markov Processes”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  214  mathnet; Theory Probab. Appl., 33:1 (1988), 199

Presentations in Math-Net.Ru
1. Finitely additive measures in Markov general chain theory
A. I. Zhdanok
Principle Seminar of the Department of Probability Theory, Moscow State University
November 21, 2018 16:45
2. Конечно-аддитивные меры в эргодической теории общих цепей Маркова
A. I. Zhdanok
Dobrushin Mathematics Laboratory Seminar
January 9, 2018 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021